MAUDE Adverse Event Report: Xomed Mfg Mystic MEROCEL® NASAL - STANDARD DRESSING; SPLINT, INTRANASAL SEPTAL

Xomed Mfg Mystic MEROCEL® NASAL - STANDARD DRESSING; SPLINT, INTRANASAL SEPTAL
Model Number 400402
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nasal Obstruction (2466); Swelling/ Edema (4577)
Date of Event 05/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after the hemostatic sponge was packed, ventilation through both nasal cavities was poor, causing soreness and a feeling of distension in both upper eyelids. it was removed 48 hours after the operation.The sponge was removed and replaced in a timely manner, with no serious injury.The patient is in good condition and everything is normal.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MEROCEL® NASAL - STANDARD DRESSING
Common Device Name
SPLINT, INTRANASAL SEPTAL
Manufacturer (Section D)
Xomed Mfg Mystic
950 flanders rd
mystic CT 06355
Manufacturer (Section G)
Xomed Mfg Mystic
950 flanders rd
mystic CT 06355
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
+1(763)526-5677
MDR Report Key50205054
Report Number1219071-2026-00001
Device Sequence Number10366281
Product Code LYA
UDI-Device Identifier00681490105156
UDI-Public(01)00681490105156(17)280211(10)12666100
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number400402
Device Catalogue Number400402
Device Lot Number12666100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2026
Initial Report FDA Received Date08/11/2026
Date Device Manufactured02/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age34 YR
Patient SexMale